MathSciNet Relay Station
MathSciNet bibliographic data
MR377148 (51 #13321) 34A20
Gromak, V. I. On the theory of Painlevé's equations. (Russian) Differencialʹnye Uravnenija 11 (1975), 373–376, 398.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement